MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETBF3620C145E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Injury (2348)
Date of Event 02/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant stent graft system was implanted in a patient for the endovascular treatment of a 6.0cm thoracic aortic aneurysm with a 1.5cm proximal aortic neck and a 3.0cm diameter aorta at the renal artery.There was mild vessel calcification.It was reported that during a patient follow up, a type iiib endoleak was observed on the angiogram and the fabric tear was noted to be just above the flow divider of the main body.The patient received treatment with an aui device implanted to reline the stent graft as the physician believed this to be the only way to resolve the endoleak and there was no endoleak present upon completion.As per the physician the cause of the event could not be determined.No additional clinical sequelae were reported and the patient is fine.
 
Additional Manufacturer Narrative
An endurant stent graft system was implanted in a patient for the endovascular treatment of a 6.0cm abdominal aortic aneurysm.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT II BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7291568
Report Number2953200-2018-00276
Device Sequence Number11075355
Product Code MIH
UDI-Device Identifier00613994991058
UDI-Public00613994991058
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/15/2015
Device Model NumberETBF3620C145E
Device Catalogue NumberETBF3620C145E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/01/2018
Supplement Date Received by Manufacturer12/04/2018
Initial Report FDA Received Date02/23/2018
Supplement Report FDA Received Date01/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR
Patient Weight80